# SDR FXGA201609121625

- Difficulty date: August 31, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43H60
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WING SKIN AND FILLER WITH STA 235.5 AND WING STR 20 TO REPAIR A CRACK IN THE WING SKIN AND FILLER BETWEEN WING SKIN AND LANDING DOUBLER.  PERFORM CUTOUT OF THE CRACKED SKIN AND FILLER.  INSTALL EXTERNAL DOUBLER MADE FROM 7075-T6 0.125" IAW THE ACCOMPLISHMENT INSTRUCTIONS SECTION OF THIS EO.  THIS REPAIR INCLUDES A PREVIOUSLY ACCOMPLISHED WING STRINGER REPAIR DONE IAW EAC EO 0216.
